# SDR CA040316009

- Difficulty date: February 29, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 33,290 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: M390166105L
- Condition: Failed
- Location: Te Flap Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLAPS FAILED TO LOWER WHEN SELECTED. AIRCRAFT DID A GO AROUND AND THE PERFORMED AN UNEVENTFUL FLAPLESS LANDING. MAINTENANCE NOTED THAT FLAP POWER CAUTION LIGHT NOT OPERATING WHEN FLAP LEVER SELECTED. TROUBLESHOOTING DISCOVERED RELAYS AT 2752-K2 AND 2752-K3 HAD FAILED. RELAYS REPLACED AND FLAPS FUNCTION CHECKED SERVICEABLE.
